JournalsemssVol. 3 , No. 2pp. 269–344

Approximating L2L^2-invariants by their classical counterparts

  • Wolfgang Lück

    Universität Bonn, Germany
Approximating $L^2$-invariants by their classical counterparts cover
Download PDF

A subscription is required to access this article.

Abstract

In this paper we discuss open problems concerning L2L^2-invariants focusing on approximation by towers of finite coverings.

Cite this article

Wolfgang Lück, Approximating L2L^2-invariants by their classical counterparts. EMS Surv. Math. Sci. 3 (2016), no. 2 pp. 269–344

DOI 10.4171/EMSS/18